# SDR GAIA00636

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING ROUTINE MAINTENANCE CHECK, A CRACK WAS DISCOVERED ON A DOUBLER IN THE VERTICAL WEB OF THE NOSE WHEEL WELL AT DOUBLER AT BS 232, LBL 23.5, WL180.  CORRECTIVE ACTION: ACCOMPLISHED NOSE WHEEL WELL VERTICAL WEB REPAIR BS232, RBL 23.5, WL 180 IAW B727 SRM 53-10-9. THE AIRCRAFT WAS RETURNED TO SERVICE.
